# SDR UIEA2019062404564

- Difficulty date: June 24, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,733 hours, 16,273 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452B
- Part serial: UNNEJ790
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM 1 - INFO, FIRST START ATTEMPT ON RIGHT ENGINE NO LIGHT OFF. ITEM 2 - STATUS MESSAGE: R ENG IGNITER 1( RT ENG #1 IGNITION INOP. PLACED ON MEL 74-00-01B DMI #113663, SELECT BOTH TO START ENGINE.   LP 1080536 - M2: REMOVED AND REPLACED RT ENG #1 IGNITER PLUG IAW AMM 74-21-02. NO FIX. DMI # 113663 REMAINS OPEN.  LP 1080539 - M4: INITIALLY, RT ENG #1 IGN FAILED AUDIBLE TEST PER AMM 74-00-00, CLEANED AND RE-SEATED IGN EXCITER #1 CONNECTOR (M7196). AUDIBLE TEST PASSED, CHECKED WIRES FROM EEC TO IGN #1 EXCITER PER SWPM 20-10-06, NO DEFECTS NOTED. R/R RELAY K1231 PER SWPM 20-81-22. RAN RT ENGINE ISOLATING L ENG, OPS CHECKED GOOD PER AMM 71-00-00 DMI REMAINS OPEN.  LP 1054203 - M5: PERF. ENGINE #2 IDLE RUN IN SINGLE IGNITION POSITION IAW AMM 71-00-00-712-168-H03. OPERATION NORMAL. DMI REMAINS. MCC ADVISED.  LP 1054211 - M6: REMOVED AND REPLACED RT ENGINE #1 LEAD IAW AMM 74-21-01. OPS CHECK, NOT GOOD. DMI 113663 REMAINS OPEN, NEED FURTHER T/S.   LP 1054220 - M6: REMOVED AND REPLACED #1 AND #2 EXCITER BOXES ON RIGHT ENGINE IAW AMM 74-11-01. OPS CHECK NORMAL. ENGINE START NORMAL (#1 AND #2) SYSTEM EMS. NOT EICAS MESSAGE. THIS CLEARS MDDR 113663.    2ND OFF PART (P/N 10-631045-3B, S/N: LFW354) )
